# SDR HNAA2012092600978

- Difficulty date: September 26, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 60,445 hours, 67,413 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 82740011001
- Condition: Failed
- Location: Spoilers
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 1 HYD SYS LOSS OF CONTENTS AND FAILURE ON LANDING.   RUDDER ISOLATION VALVE CAUTION LIGHT ILLUMINATED.  R & R RT INBD SPOILER ACTUATOR IAW AMM 27-14-05. FUNCTION AND LEAKED CHECKED GOOD.
